Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood watch at Jun 24, 2018, 9:52 PM CDT for 4 states. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2018, 9:52 PM CDT (02:52 UTC)
- Expired
- Jun 25, 2018, 10:35 PM CDT
- In force
- 25 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- None
All 23 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Jackson County, MN, Nobles County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Clay County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2261 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted.
956 WGUS63 KFSD 250252 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Sioux Falls SD 952 PM CDT Sun Jun 24 2018 IAZ001>003-012>014-020>022-031-032-MNZ089-098-NEZ013-014-SDZ061- 062-066-067-070-071-251100- /O.NEW.KFSD.FF.A.0002.180625T0252Z-180626T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Rock-Dixon-Dakota-McCook- Minnehaha-Turner-Lincoln SD-Clay SD-Union- 952 PM CDT Sun Jun 24 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... The National Weather Service in Sioux Falls has issued a * Flash Flood Watch for portions of Iowa, southwest Minnesota, northeast Nebraska, and southeast South Dakota, including the following areas, in Iowa, Buena Vista, Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, Plymouth, Sioux, and Woodbury. In southwest Minnesota, Nobles and Rock. In northeast Nebraska, Dakota and Dixon. In southeast South Dakota, Clay SD, Lincoln SD, McCook, Minnehaha, Turner, and Union. * Through Monday evening * Thunderstorms are expected to continue through Monday afternoon. Some of these storms could result in rainfall rates of 1 to 3 inches per hour which could cause flash flooding in both urban areas and rural areas in the watch area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Schumacher
3 follow-up statements
822 WGUS63 KFSD 251508 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Sioux Falls SD 1008 AM CDT Mon Jun 25 2018 MNZ090-252315- /O.EXB.KFSD.FF.A.0002.000000T0000Z-180626T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jackson- 1008 AM CDT Mon Jun 25 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Sioux Falls has expanded the * Flash Flood Watch to include a portion of southwest Minnesota, including the following area, Jackson. Especially the southwest areas of Jackson county. * Through this evening * Thunderstorms are expected to continue through Monday evening. Some of these storms could result in rainfall rates of 1 to 3 inches per hour which could cause flash flooding in both urban areas and rural areas in the watch area. * Poor drainage and low lying areas can become quickly inundated with excessive water causing flooding. Small streams can become quickly flooded. Urban areas are prone to flooding in heavy rainfall across locations that have poor drainage or if sewers cannot keep up with rainfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ IAZ001>003-012>014-020>022-031-032-MNZ089-098-NEZ013-014-SDZ061- 062-066-067-070-071-252315- /O.EXT.KFSD.FF.A.0002.000000T0000Z-180626T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Rock-Dixon-Dakota-McCook- Minnehaha-Turner-Lincoln SD-Clay SD-Union- 1008 AM CDT Mon Jun 25 2018 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch is now in effect for * Portions of Iowa, southwest Minnesota, northeast Nebraska, and southeast South Dakota, including the following areas, in Iowa, Buena Vista, Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, Plymouth, Sioux, and Woodbury. In southwest Minnesota, Nobles and Rock. In northeast Nebraska, Dakota and Dixon. In southeast South Dakota, Clay SD, Lincoln SD, McCook, Minnehaha, Turner, and Union. * Through this evening * Thunderstorms are expected to continue through Monday evening. Some of these storms could result in rainfall rates of 1 to 3 inches per hour which could cause flash flooding in both urban areas and rural areas in the watch area. * Poor drainage and low lying areas can become quickly inundated with excessive water causing flooding. Small streams can become quickly flooded. Urban areas are prone to flooding in heavy rainfall across locations that have poor drainage or if sewers cannot keep with rainfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
650 WGUS63 KFSD 252020 FFAFSD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Sioux Falls SD 320 PM CDT Mon Jun 25 2018 SDZ069-260400- /O.EXA.KFSD.FF.A.0002.000000T0000Z-180626T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Yankton- 320 PM CDT Mon Jun 25 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM CDT THIS EVENING... The National Weather Service in Sioux Falls has expanded the * Flash Flood Watch to include a portion of southeast South Dakota, including the following area, Yankton. * Until 11 PM CDT this evening * Showers and thunderstorms are expected to continue through Monday evening. Some of these storms could result in additional rainfall of 1 to 2 inches. With the rain that already fell earlier today, this could cause flash flooding in both urban areas and rural areas in the watch area. Conditions will improve by mid to late evening as the rainfall tapers off. * Poor drainage and low lying areas can become quickly inundated with excessive water causing flooding. Small streams can become quickly flooded. Urban areas are prone to flooding in heavy rainfall across locations that have poor drainage or if sewers cannot keep up with rainfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014- SDZ061-062-066-067-070-071-260400- /O.CON.KFSD.FF.A.0002.000000T0000Z-180626T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Rock-Dixon-Dakota-McCook- Minnehaha-Turner-Lincoln SD-Clay SD-Union- 320 PM CDT Mon Jun 25 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... The Flash Flood Watch continues for * Portions of Iowa, southwest Minnesota, northeast Nebraska, and southeast South Dakota, including the following areas, in Iowa, Buena Vista, Cherokee, Clay IA, Dickinson, Ida, Lyon IA, O'Brien, Osceola, Plymouth, Sioux, and Woodbury. In southwest Minnesota, Jackson, Nobles, and Rock. In northeast Nebraska, Dakota and Dixon. In southeast South Dakota, Clay SD, Lincoln SD, McCook, Minnehaha, Turner, and Union. * Until 11 PM CDT this evening * Showers and thunderstorms are expected to continue through Monday evening. Some of these storms could result in additional rainfall of 1 to 2 inches. With the recent rains, this could cause flash flooding in both urban areas and rural areas in the watch area. Flash flooding conditions will improve by mid to late evening as the rainfall tapers off but rivers will remain quite high. * Poor drainage and low lying areas can become quickly inundated with excessive water causing flooding. Small streams can become quickly flooded. Urban areas are prone to flooding in heavy rainfall across locations that have poor drainage or if sewers cannot keep with rainfall rates. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
265 WGUS63 KFSD 260335 FFAFSD Flood Watch National Weather Service Sioux Falls SD 1035 PM CDT Mon Jun 25 2018 IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014- SDZ061-062-066-067-069>071-260445- /O.CAN.KFSD.FF.A.0002.000000T0000Z-180626T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Rock-Dixon-Dakota-McCook- Minnehaha-Turner-Lincoln SD-Yankton-Clay SD-Union- 1035 PM CDT Mon Jun 25 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Iowa, southwest Minnesota, northeast Nebraska, and southeast South Dakota has been cancelled. The flooding threat has minimized across the area. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Jun 24, 7:04 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 24, 7:04 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 704 PM CDT Sun Jun 24 2018 .SHORT TERM...(This evening through Monday night) Issued at 444 PM CDT Sun Jun 24 2018 Duo-faceted concern over the next couple of days, namely the potential for severe storms and heavy rainfall. Deep trough pushing through the Rockies with leading jet punching toward central Nebraska, with pressures falling and development of an inverted trough through central into eastern Nebraska. Another boundary was located across southwest MN and into IA, reinforced a bit more across southwest MN from earlier convection across Minnesota. As we approach the peak of diurnal heating which has produced an axis of MLCAPE approaching 2000 J/kg, storms have been bubbling up along the more favored convergence axes, and toward better large scale forcing pushing into south central SD. Overall, the deep-layer shear remains fairly weak with the weak flow aloft near exiting mid- level ridging, but low-level shear is a bit more notable especially near the boundary. Likely that updrafts going into the evening near these boundaries will be able to support stretching and potential funnels/tornadoes along with some marginally large hail. Structures are much more likely to evolve into a mass of multicell activity fairly quickly in the period. Other concern is potential for heavy rainfall, which is supported by higher PWAT values as well as the relatively slow storm motion. Convection should be more greatly favored east of I-29 heading through the evening, more scattered to the west, then a slow decrease until deeper forcing returns later in the night. Disturbing developments in just the latest HRRR and 18z NAM which produce an axis of 3+ inches rainfall from near Sioux Falls northeast through southwest MN. Will have to keep an open mind as to potential for some locally heavy rainfall this evening if cells can align through the evening hours, but would likely become apparent fairly quickly this evening if this was going to occur. For the most part, heavy rainfall threats are expected to be more localized through this later afternoon and evening. Coordinated with neighboring offices and did not issue any additional flood watches with a more localized threat for heavy rainfall tonight. Main forcing with approaching upper wave looks to swing northeast toward the Missouri River early morning with likely band of showers/thunder rotating northward through the day and wrapping gradually back into deformation northwest of upper low toward south central SD. The later morning through afternoon period would likely have the most widespread precipitation, but likely organized in bands rotating northward through the area with lack of a good thermodynamic boundary to work with. Rainfall could easily total a half inch to inch and a half during this period. Again must look more into later afternoon and early evening, behind the leading surge of precipitation wrapping northward, where a bit better MLCAPE recovery can occur toward northwest IA and northeast NE, along with increasing shear as jet punches northward east of the upper low through northwest IA. Shear increases to 30-40 kts, so assuming a recovery toward 1-2kJ/kg, will again have to watch for all modes of severe weather across mainly northeast NE, far southeast SD and northwest IA, especially southeast of a KSUX-KSPW line. Heavier precipitation threat will return leading and closer to the core of upper low around Monday night mainly toward northwest IA and southwest MN. Looking quite likely that most areas will see potential of system total rainfall from 1-3" through Tuesday morning, which is certain to either return areas to flood along mainstem rivers and streams, or slow the fall to peaking a second time for those rivers already in flood. Needless to say, will be a busy week on the hydrology front. .LONG TERM...(Monday night through Sunday) Issued at 444 PM CDT Sun Jun 24 2018 Upper low begins to slip away on Tuesday with residual moisture and instability likely resulting in a scattering of showers and thunder through the day, especially southwest MN into the Iowa Great Lakes area. Temps recovering 4-8 degrees from Monday's lower to mid 70s. Beyond Tuesday and the exit of the upper-level low, will be seeing temperatures warming impressively aloft (as much as +16 to +18C). Wednesday night will see the push of the stronger EML along with a little convergence of lower to mid-level flow, so continue to carry a low chance for elevated convection mainly later in the night. Otherwise, appears to be fairly low confidence in precipitation with models diverging in the progression of the main frontal boundary from Friday through Saturday and collapse of the warmer bubble aloft as wave knocks down ridge, with more confidence of not having convection than having convection by later Friday into Friday night. Prospects would likely improve for convective development heading toward Saturday night/Sun. All in all, will be a very warm and very humid close to the week before moderation to temps over the weekend. Could see a need for heat advisories at some point if dew point readings are as high or higher than forecast. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 703 PM CDT Sun Jun 24 2018 With ongoing severe weather and flash flooding, limited time for discussion. Outflow boundary approaching Sioux Falls may cause brief period of gusts from 130 degrees after 0045 UTC tonight. Winds will remain southeast for the remainder of the night. Otherwise, looking for convection develop around Sioux City between 06Z and 12Z and spreading north to Sioux Falls and Huron during the morning. In addition to thunderstorms, MVFR ceilings and visibilities will be possible with brief periods of IFR conditions in the strongest storms. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && SHORT TERM...Chapman LONG TERM...Chapman AVIATION...Schumacher
Hazardous weather outlook, Jun 24, 8:40 PM CDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 840 PM CDT Sun Jun 24 2018 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ056-062-066-067-069>071-260145- Lyon IA-Osceola-Dickinson-Sioux-O'Brien-Clay IA-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Moody-Minnehaha-Turner-Lincoln SD- Yankton-Clay SD-Union- 840 PM CDT Sun Jun 24 2018 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Tonight Clusters of thunderstorms overnight will peak during the late evening hours. The largest threat will be areas of heavy rainfall with potential for flooding of urban and poor drainage areas. Additional local rainfall up to 2 to 3 inches is possible. An isolated storm south of Interstate 90 could become severe with hail to the size of quarters and winds to 60 mph. River flooding will continue in some locations. Those with interest along area rivers will want to remain alert and take action if necessary. For specific river details, visit: https://water.weather.gov. .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and thunderstorms may bring an additional 1 to 2 inches of rain to the area on Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. MNZ071-072-SDZ038>040-050-052>055-057>061-063>065-068-260145- Lincoln MN-Lyon MN-Beadle-Kingsbury-Brookings-Gregory-Jerauld- Sanborn-Miner-Lake-Brule-Aurora-Davison-Hanson-McCook-Charles Mix- Douglas-Hutchinson-Bon Homme- 840 PM CDT Sun Jun 24 2018 This Hazardous Weather Outlook is for portions of southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Tonight Isolated to scattered showers and thunderstorms will continue overnight. Spotty heavy rainfall is possible late evening in parts of southwest Minnesota. .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and thunderstorms may bring 1 to 3 inches of rain to the area on Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight.
In the hours before
Local storm report, Jun 24, 7:33 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
733 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 4 W CURRIE 44.06N 95.75W
06/24/2018 MURRAY MN LAW ENFORCEMENT
WATER OVER THE ROAD.
&&
AFLocal storm report, Jun 24, 7:34 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
734 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 WSW CURRIE 44.05N 95.72W
06/24/2018 MURRAY MN LAW ENFORCEMENT
WATER OVER THE ROAD.
&&
AFLocal storm report, Jun 24, 8:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
851 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 2 E LAKE PARK 43.45N 95.28W
06/24/2018 M4.05 INCH DICKINSON IA EMERGENCY MNGR
THE DURATION OF THE HEAVY RAIN EVENT WAS 4
HOURS.
&&Local storm report, Jun 24, 8:58 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
858 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HEAVY RAIN LAKE WILSON 43.99N 95.95W
06/24/2018 M2.50 INCH MURRAY MN CO-OP OBSERVER
THE DURATION OF THE HEAVY RAIN EVENT WAS 4
HOURS.
&&Local storm report, Jun 24, 9:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
907 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 3 SSE LAKE PARK 43.41N 95.30W
06/24/2018 M3.25 INCH DICKINSON IA EMERGENCY MNGR
THE DURATION OF THE HEAVY RAIN EVENT WAS 4
HOURS.
&&Local storm report, Jun 24, 9:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
930 PM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 2 WSW WAHPETON 43.37N 95.21W
06/24/2018 M5.50 INCH DICKINSON IA CO-OP OBSERVER
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:53 PM CDT | Flash Flood Warning | FSD | Clay, Union | 3 hr |
| Jun 24, 7:56 PM CDT | River Flood Warning | FSD | Minnehaha | 14 days |
| Jun 24, 9:05 PM CDT | Flash Flood Warning | FSD | Union | 3 hr |
| Jun 24, 10:41 PM CDT | Flash Flood Warning | FSD | Union | 4 hr |
| Jun 24, 11:13 PM CDT | Flash Flood Warning | FSD | Union | 4 hr |
| Jun 25, 2:05 AM CDT | River Flood Warning | FSD | Clay | 7 days |
| Jun 25, 2:05 AM CDT | River Flood Warning | FSD | Union | 7 days |
| Jun 25, 2:46 AM CDT | Areal Flood Warning | FSD | Union | 12 hr |
| Jun 25, 5:29 AM CDT | Areal Flood Warning | FSD | Union | 12 hr |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | Minnehaha | 4 days |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | Union | 4 days |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | Minnehaha | 4 days |
| Jun 24, 8:36 PM CDT | Areal Flood Warning | FSD | Dickinson | 12 hr |
| Jun 25, 2:40 AM CDT | Areal Flood Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 12 hr |
| Jun 25, 5:16 AM CDT | River Flood Warning | FSD | Plymouth | 24 hr |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | O'Brien | 38 hr |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | Plymouth | 3 days |
| Jun 25, 4:48 PM CDT | River Flood Warning | FSD | Plymouth | 65 hr |
| Jun 24, 11:44 PM CDT | River Flood Warning | FSD | Lyon | 69 hr |
| Jun 25, 5:49 PM CDT | Flash Flood Warning | FSD | Dakota, Dixon | 4 hr |
Nearby
Flash Flood Watches in Iowa, 2018Flash Flood Watches in South Dakota, 2018Flash Flood Watches in Minnesota, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.